# SDR GTIA2019031303215

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 11,906 hours, 5,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001. LEAK CHECK GOOD. OPS CHECK GOOD.
